# SDR SWAA2021062929299

- Difficulty date: January 27, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD CORNER SCUFF PLATE CRACKED. / FWD CARGO COMPARTMENT FWD CORNER SCUFFPLATE REPAIRED IAW SRM 53-00-01-2R-21 STEP 4.0. ON BACK SHOP WORK ORDER #40437-1000-0001. SCUFF PLATE INSTALLED ON CUSTOMER CARD # 753-140-00-01Y
